Jump to content

Palinopsia getting worse, looking for help/advice


snax111
 Share

Recommended Posts

I developed palinopsia a few years ago from smoking marijuana. I've stayed away from psychedelics ever since but for the last few days I've been withdrawing from tianeptine which for those of you who don't know is a horrible opiate drug with withdrawals regularly cited as being worse than heroin. I took a 2nd plateu dose of DXM last night (8-12 hours ago) in an attempt to stave off the withdrawals. It had a positive effect of removing my opiate tolerance, at least for now, which is allowing me to take kratom and get near complete relief from my symptoms, but at the same time I'm noticing my palinopsia getting worse. I got some CEVs when I was peaking and they subsided a little, but it's already been twelve hours and the afterimages are still there and seem to be getting worse.

One thing I noticed about my original palinopsia was that after smoking, it took like two days for the palinopsia to peak. It started off seemingly not as bad, or maybe i just started noticing it in more places. That's what I'm seeing with this. As the day goes on, the afterimages seem to get worse. Has anyone else experienced this phenomenon? I was thinking that perhaps some HPPD symptoms are the result of the brain being shocked by the sudden removal of a drug, and that maybe tapering off would help, like taking a small dose of  the drug to let your brain adjust. I certainly am not looking for any excuse to go near that syrup again, but I'm just wondering about that. Are there any medications or anything that I might be able to do to stop this from getting worse over the next days? This is so depressing, the horrible withdrawal and now this. Thanks for any advice.

Link to comment
Share on other sites

  • 2 weeks later...

Sounds like you're in a web of drugs man, that dxm is what more than likely really made your symptoms worse imo. Only thing you can really do is getting sober and developing better life habits, exercising and eating better.

Good luck bro

Originally

Link to comment
Share on other sites

  • 2 weeks later...

I normally don't take many drugs, especially not psychedelics, but I got into this tianeptine stuff which is a lesser known but extremely potent legal opioid with terrible withdrawals. I felt so miserable that I didn't logically prevent myself from taking a dangerous psychedelic. My symptoms were fine as I experimented with opiates for the last years though, taking kratom and Tramadol frequently and also some other supplements like phenibut. I'm not recommending anyone else take that stuff, but for me it wasn't really worsening my HPPD. I should note that I do feel better from most of the symptoms of the DXM though, like the dp/dr and stuff. The only thing is that my palinopsia is still a little worse, and colors are brighter than they used to be, especially red. It's annoying and it's a reminder of something that ditsurbs me, but other than that not debilitating.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.